# SDR DXTA2013082805487

- Difficulty date: August 27, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 6,573 hours, 4,038 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 60068782
- Part serial: MAR090258
- Condition: Inoperative
- Location: Anti-Skid System
- Part time: 296 hours, 176 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, S
- Precautionary procedure: O

## Discrepancy

NORMAL BRAKING SYS INTERMITTENT.  AFTER LANDING, WITH NORMAL BRAKING, LOST BRAKING.  INCREASED PEDAL FORCE AND APPROXIMATLEY 2 TO 3 SECONDS BRAKING RETURNED. HAPPENED TWICE ON TAXI TO RAMP.   REMOVED AND REPLACED ANTISKID CONTROL BOX IAW CMP 324501. PERFORMED ANTISKID LOCK WHEEL PROTECTION-FUNCTIONAL TEST IAW CMP 324030.
